View Single Post
Old 02-20-2009, 04:02 AM   #2
Deda
Senior Veteran
(female)
 
Join Date: Jul 2003
Location: Northern C
Posts: 2,327
Deda HB User
Re: lowering my dosage to help!

Hi bren,...

I know I've talked to you before, a long time back. Anyway...I am doing the same thing over here. Just lowered my Levothroid dose from 112 to 100 mcg's too. I was also taking .5 of T-3, [Cytomel]. What made me discover I was getting too much was that my chest got super tight, and I had trouble breathing too. It was scary.

So, no meds for 3 days, and I'm now on 100 mcg,s T4, and am definitely feeling much better. Bren, I was having terrible pains in my knee caps, sometimes my ankles ached really bad and sometimes my wrists just ached. Other times my lower legs just ached so bad I'd almost moan,...and would you believe it all quit hurting?? I had been hurting like that for a month or so and thinking it was from the cold and damp weather, or that I needed a HIGHER dose!

I really had no other symptoms of being hyper...isn't that strange? I am sleeping longer at night though, and less waking up after 5 hours. Wow..I am amazed. This disorder is freaky. I've been on a T4 dose as high as 137, and did okay on that for a while, and then was decreased down to 125 and was on that dose for a long time....and then when she let me add the T3, she lowered my t4 again to 112....and now that's too much.

Guess it's my high antibodies, maybe...causing these fluctuations...I wonder? The tight chest was the dead giveaway that I was over medicating. Hopefully I'll be fine at this dosage, I'm getting tired of this. It will be 6 years this July, and still not quite on a stable dose.

We'll see what happens I guess, right? I hope your pains and cramps clear up and go away. Do you take magnesium and calcium? Vitamin D?

Let me know how you feel in a couple of weeks, okay? It took me about that long to feel better. The chest pains went away within 3 days, but the other pains... around 2 weeks.

Good luck, girl!
Deda

Last edited by Deda; 02-20-2009 at 04:02 AM.